# SDR A6WA202201088168

- Difficulty date: January 8, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R3117115
- Part serial: NSN
- Condition: Cracked
- Location: Fs 484 Rbl 36
- Part time: 39,939 hours, 38,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS FOUND AT PRESSURE FLOOR SUPPORT STRUCTURE AT FS 484.00 & RBL 36 AS  FOLLOW: (P1) 1.00"L CRACK ON LOWER O/B CORNER OF INTERCOSTAL DWG #601R31171-15 AND (P2) .400"L CRACK ON UPPER SIDE OF BEND RADIUS ON CLIP DWG #601R31171-09.  **************AIRCRAFT REMOVED FROM SERVICE**************************  REMOVED RADIUS CLIP (DWG #601R31171-09) AT FS 484.00 AND RBL 36. FABRICATED REPAIR RADIUS CLIP FROM ANGLE STOCK S6144-4 IAW BOMBARDIER REO 601R-53-41- 3019 REV (--) DATED 2022-02-20. CUT OUT CRACK ON INTERCOSTAL #601R31171-15 AT FS 484.00 RBL 36. HFEC INSPECTION PERFORMED AROUND CUT LINES WITH NO INDICATIONS.  INSTALLED REPAIR RADIUS CLIP TO REPAIR AREA ON INTERCOSTAL AT FS 484.00 RBL 36 IAW BOMBARDIER REO 601R-53-41-3019 REV (--) DATED 2022-02-20. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW BOMBARDIER REO 601R-53-41-3019 REV (--) DATED 2022- 02-20.  WORK COMPLETED ON AERSALE WO #003551 CARD #20163 AT AERSALE CRS  #4AER605B. N436AW  TT: 39,939:58 TC: 38,449
